Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Barbara's Back! Barbara Cat

Posted by nmk on August 5, 2003, at 15:07:53

In reply to Med free and misdirect katia, posted by Barbara Cat on August 5, 2003, at 11:51:59

Hi Barbara,

Just checking in and am thrilled to hear that you are feeling better. I hope your 10 day vacation will bring you back smiling and feeling better than ever.

I have since joined the Lamictal club. My pdoc weaned me off Trileptal (pooped out) and I am now up to 75 mg of Lamictal. I hope you can answer a few questions since I am already starting to get discouraged with the side effects. Since I started the Lamictal, I have noticed EXTREME anxiety during the day and difficulty falling asleep at night. My pdoc states that this will dissipate as I reach a therapeutic dose but I am worried. Thank God for my Ativan! I have read numerous posts regarding Lamictal yet nobody complains of increased anxiety. Do I just need to be a tad more patient??

Thanks,
Nicole


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nmk thread:9730
URL: http://www.dr-bob.org/babble/20030802/msgs/248306.html